New customer? Create your account
Lost password? Recover password
Remembered your password?
Checkout safely using your preferred payment method
Buplex offers effective pain relief by targeting the source of your pain. Delivering 200mg of Ibuprofen per tablet, Buplex alleviates mild to moderate pain including headaches, migraine, dental pain, menstrual pain and is also effective in the relief of fever. Buplex acknowledges that everyone feels pain differently, that it is a unique and personal experience and have formulated Buplex to locate and address the source of your pain rapidly and effectively.
Adults and children over 12 years:
Initial dose is 400mg and subsequently if necessary, 200 to 400mg every four hours with a maximum of 1200mg in a 24 hour period.
Not suitable for children under 12 years of age.
Do not use if:
Contains:
Ibuprofen 200mg
Excellent service
Fast delivery; will definitely purchase from here again
Excellent product and really good service. I would highly recommend.
Really impressed with the price. I buy these all the time and this was the best price.. super fast delivery. Will definitely buy again.
Free Delivery Nationwide
Orders €45+
Easy Returns
Top-Notch Support
Fast & Friendly
Secure Payments
End to End Encryption